MAUDE Adverse Event Report: EXACTECH, INC. ACUMATCH 15 DEGREE LINER 28MM SZ F; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED

EXACTECH, INC. ACUMATCH 15 DEGREE LINER 28MM SZ F; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED
Catalog Number 132-28-06
Medical Device Problem Codes Device Dislodged or Dislocated (2923); Naturally Worn (2988)
Health Effect - Clinical Code Joint Dislocation (2374)
Date of Event 01/14/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a patient, who had a tha, underwent a revision procedure approximately 19 years 5 months post the initial procedure.The patient was revised due to expected wear and reports of dislocation.The head liner was exchanged.It was stated there were no issues with the surgery.The explanted device is not available for return.An x-ray was provided.No further information.
 
Additional Manufacturer Narrative
D10: 114-01-01 - acumatch p-series, pf, plasma, n/c, sz 1: (b)(6).120-01-48 - acumatch cluster cup porous coated 48mm: (b)(6).120-65-20 - bone screw 6.5mm dia x 20mm long: (b)(6).120-65-25 - bone screw 6.5mm dia x 25mm long: (b)(6).C-28m - ceramic head 28mm +0mm neck: (b)(6).Should additional relevant information be obtained, a follow-up mdr will be submitted accordingly.

Brand Name
ACUMATCH 15 DEGREE LINER 28MM SZ F
Common Device Name
PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66 court
gainesville 32653
Manufacturer Contact
geoff gannon
2320 nw 66 court
gainesville, FL 32653
3525541928
MDR Report Key24251567
Report Number1038671-2026-00116
Device Sequence Number18219916
Product Code LPH
UDI-Device Identifier10885862023018
UDI-Public10885862023018
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K993082
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2005
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 02/03/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/15/2007
Device Catalogue Number132-28-06
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/15/2026
Initial Report FDA Received Date02/03/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured12/18/2002
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11.
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexUnknown